# SDR UIEA2020091401977

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,276 hours, 11,957 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HPSOV CLOSE COMMAND WAS NOT DETECTED.  PERFORMED AIR SUPPLY CONTROL SYSTEM BITE TEST, OK AMM 36-23-00-715.  RT ENGINE RUN UP OK, NO MSG AMM 71-00-00-715.
